Wednesday, October 15, 2008

Thoughts for my Thursday

Today (which is really Wednesday) was exhausting. I mean wiped out before we even made it to lunch. I am guessing it's the new meds (the Abilify and Lexapro). I was tired yesterday too but this was different, trying to be on my feet and playing my role as happy teacher. I could barely do it. I'm toying with that idea of taking some time off now but I really can't afford it.

I keep thinking that if I take some time off now to readjust and feel better, feel well, feel something other than crappy then maybe that's what I need to do.

I'm not sure if I need more Ritalin or if I should switch back to my Provigil to get my morning dose of wake-up juice. My Ritalin is almost out and the Psych R.N. doesn't remember that he was the last one who wrote the script. I have so many scripts and different script writers, that I have a hard time remembering who prescribed what and when. Today I crossed the line a few times and then almost went off the side of the road because I was so tired on my way to school.

Then I came home and binged and purged on purpose and it so wasn't worth it. I rested a bit while reading and then took out the air conditioner from my bedroom window, a somewhat monumental task. I did some exercising while making copies for math on my copier. Then it was time for my nightly med parade. Now I am hoping for deep slumber soon to get me through to the next day.

Thursday really is my sister's birthday, a quarter of a century on this third rock from the sun. I need to mail out her package after work. She's still serving in Iraq and it's been a year since she's been home. I miss her a lot and wish I could see her face when she opens up her random goodies. I suspect that anything is a treat over there and it has to be better than a horrible sandstorm kicking up dust in your eye.

6 comments:

Patty said...

Julie,
I'm so sorry you're going through all this. I hope you are able to balance your meds soon. I don't know how you're doing it. Just don't slide back into the bulimia. You're going to hate yourself for it, and it will only drain your energy even more.
Big hugs,
Patty

Denver Refashionista said...

It's hard. Maybe you do need the time off... Don't be so hard on yourself. Eat when you want and keep it down, it's ok. You are worthwhile and worth taking care of. Believe it!

Jen said...

Weeble--

Try to remember (even in the darkest hours) that you are worth more than all the money in the world, even if you don't feel like it. And people here care about you and want you to be well.

Jen

Weeble Girl said...

Thanks again for your comments. I'll call Psych R.N. today and explain the need for more stimulants.

Doesn't everyone exist on drugs to wake you up, make you feel, and put you to bed? I feel like my whole life is medicated, which it basically is, but what would I be like without all the medication?

That's a scary thought. Thanks for tuning in Weeble Girl readers.

BJM said...

Weebs-
The driving off the road?! Scary, scary stuff. Please know we are thinking of you, praying for you and love you very much!

Anne said...

Medication can cause such havoc but we reallllllly need it, so we accept alot of symptoms we might not accept otherwise.

I haven't any experience with Abilify except what I have read in their literature that it is a stimulant. But Lexapro and that class of drugs I understand to be non-stimulants.

I think you body if fighting against the two drugs...but that's just my armchair opinion.

I think you may need to check in with your doc to make him/her aware of what you are experiencing so that this can be addressed.

Good luck and take care,
Anne